# SDR JJBA20211207006

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 37,120 hours, 24,791 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL PARTITION LOWER SILL ATTACH POINT HAS SIGNS OF CORROSION AT FASTENER HOLES. ACCOMPLISHED PERMANENT REPAIR. SPLICE DOUBLER FABRICATED. CORROSION LEVEL II.
